# SDR UIEA2022052600550

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - LONGERON EXTENSION FITTING - BODY STATION 1480 TO BODY STATION 1540 - STRINGERS S-32 TO S-33 (EO4453A818 5& 6). L/R STA 1480 - STA 1540 LONGERON EXTENSION FITTINGS REPLACEMENT AS PER ATLAS AIR EO4453A818 PART 3  4 AND RI NO. RI-53-00-15644 REV.A
